CONTENTS                                             Vol. 33, No. 1, 2017

MARAT AKHMET and AYSEGUL KIVILCIM
Stability in non-autonomous periodic systems with grazing stationary impacts pp. 1 – 8
QAMRUL HASAN ANSARI and AISHA REHAN
Iterative methods for generalized split feasibility problems in Banach spaces pp. 9 – 26
IOANNIS K. ARGYROS and SANTHOSH GEORGE
Extending the applicability of Newton’s method using Wang’s– Smale’s –theory pp. 27 – 33
DAN BĂRBOSU and DAN MICLĂUŞ
On the Voronovskaja-type formula for the Bleimann, Butzer and Hahn bivariate operators pp. 35 – 42
VLAD CRIŞAN
On an isomorphism lying behind the class number formula pp. 43 – 48
SORIN G. GAL and SORIN TRIFA
Quantitative estimates in uniform and pointwise approximation by Bernstein-Durrmeyer-Choquet operators pp. 49 – 58
N. HUSSAIN and J. AHMAD
New Suzuki-Berinde type fixed point results pp. 59 – 72
TRAPTI NEER, ANA MARIA ACU and P. N. AGRAWAL
Bézier variant of genuine-Durrmeyer type operators based on Pólya distribution pp.  73 – 86
CONSTANTIN P. NICULESCU and IONEL ROVENŢA
Hardy-Littlewood-Pólya theorem of majorization in the framework of generalized convexity pp. 87 – 95
AMIR PEYRAVI
Blow up of solutions for 3D quasi-linear wave equations with positive initial energy pp.  97 – 106
PABLO PINIELLA
Existence of non-trivial complex unit neighborhoods pp. 107 – 114
MARIUS TĂRNĂUCEANU
Normality degrees of finite groups pp. 115 – 126
LIPING YUAN, TUDOR ZAMFIRESCU and YUE ZHANG
Isosceles triple convexity pp. 127 – 139